TítolOn possibilistic modal logics defined over MTL-chains
Publication TypeBook Chapter
Year of Publication2015
AuthorsBou F, Esteva F, Godo L
EditorMontagna F
Book TitlePetr Hájek on Mathematical Fuzzy Logic
EditionFranco Montagna
Series Volume6
Paginació225-244
EditorSpringer
Paraules clauFuzzy Logic, Many-valued Modal Logic, Possibitistic Logic
Resum

In this paper we revisit a 1994 paper by Hájek et al. where a modal logic over a finitely-valued Lukasiewicz logic is defined to capture possibilistic reasoning. In this paper we go further in two aspects: first, we generalize the approach in the sense of considering modal logics over an arbitrary finite MTL-chain, and second, we consider a different possibilistic semantics for the necessity and possibility modal operators. The main result is a completeness proof that exploits similar techniques to the ones involved in Hájek et al.’s previous work.

URLhttp://link.springer.com/chapter/10.1007/978-3-319-06233-4_11